Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Miranda Jr - E. Pascali

On a type of evolution of self-referred and hereditary phenomena

created by miranda on 20 Feb 2008

[BibTeX]

Published Paper

Inserted: 20 feb 2008

Journal: Aequationes Math.
Volume: 17
Number: 3
Pages: 253-268
Year: 2006

Abstract:

In this note we establish some results of local existence and uniqueness for the equations of hederitarian type.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1